# SDR F3LA2024032800040

- Difficulty date: March 24, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08380
- Aircraft time: 17,795 hours, 7,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001308391-0020 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CRACK SHEAR PLATE FOUND DURING INSPECTION OF AFT CABIN FLOOR BET FR69-70 LH. REPLACE AS PER A320N SRM 51-72-11 REV39.  INSTALLED NEW SHEAR PLATE ON AFT CABIN FLOOR BET FR69-70 LH AS PER A320N SRM 51-72-11 REV39.  MX ACTION IS ACCEPTABLE.
